Alert archive / Alabama / Areal Flood Warnings in 2021

Areal Flood Warning 3, NWS Birmingham, AL

March 25, 2021Blount County, Jefferson County, St. Clair County, Alabama

NWS Birmingham, AL issued this areal flood warning at Mar 25, 2021, 11:20 PM CDT for Blount County, Jefferson County, St. Clair County, Alabama. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 25, 2021, 11:20 PM CDT (04:20 UTC)
Expired
Mar 26, 2021, 5:15 AM CDT
In force
6 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Blount County, AL, Jefferson County, AL, St. Clair County, AL

The radar

The Birmingham radar (KBMX), 68 km from the middle of the area, began a volume at 04:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 4.3 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2021-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1313 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2021-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 341 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1313 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
662 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
341 m²/s²
0-3 km storm-relative helicity
334 m²/s²
Significant tornado parameter
3.1
Supercell composite
13.2

Open this sounding in Storm Lab

The text

As transmitted.

559 
WGUS44 KBMX 260420
FLWBMX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Birmingham AL
1120 PM CDT Thu Mar 25 2021

ALC009-073-115-261015-
/O.NEW.KBMX.FA.W.0003.210326T0420Z-210326T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Blount AL-Jefferson AL-St. Clair AL-
1120 PM CDT Thu Mar 25 2021

The National Weather Service in Birmingham has issued a

* Flood Warning for urban areas and small streams in...
  Blount County in central Alabama...
  Jefferson County in central Alabama...
  St. Clair County in central Alabama...

* Until 515 AM CDT.

* At 1120 PM CDT, Gauge reports indicated heavy rain due to 
  thunderstorms. Flooding is ongoing or expected to begin shortly in 
  the warned area. Between 3 and 4 inches of rain have fallen.

Some locations that will experience flooding include...
  Birmingham, Hoover, Vestavia Hills, Bessemer, Homewood, Mountain 
  Brook, Trussville, Hueytown, Gardendale, Irondale, Leeds, Moody, 
  Fairfield, Rainbow City, Fultondale, Oneonta, Springville, 
  Odenville, Sumiton and Blountsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3376 8702 3379 8695 3386 8696 3397 8677
      3408 8670 3425 8651 3426 8644 3410 8630
      3394 8637 3399 8620 3385 8606 3376 8604
      3371 8612 3347 8667 3325 8698 3325 8707
      3347 8734 3354 8719 3361 8718 3365 8706

$$

86/Martin
1 follow-up statement
382 
WGUS84 KBMX 261021
FLSBMX

Flood Statement
National Weather Service Birmingham AL
521 AM CDT Fri Mar 26 2021

ALC009-073-115-261031-
/O.EXP.KBMX.FA.W.0003.000000T0000Z-210326T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Blount AL-Jefferson AL-St. Clair AL-
521 AM CDT Fri Mar 26 2021

...FLOOD WARNING HAS EXPIRED FOR BLOUNT, JEFFERSON AND ST. CLAIR 
COUNTIES...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

LAT...LON 3376 8702 3379 8695 3386 8696 3397 8677
      3408 8670 3425 8651 3426 8644 3410 8630
      3394 8637 3399 8620 3385 8606 3376 8604
      3371 8612 3347 8667 3325 8698 3325 8707
      3347 8734 3354 8719 3361 8718 3365 8706

$$

86/Martin

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this areal flood warning went out at Mar 25, 6:52 PM CDT, 4 hours 28 minutes earlier.

Area forecast discussion, Mar 25, 6:52 PM CDT, 4 hours 28 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
652 PM CDT Thu Mar 25 2021

.UPDATE...
Evening Update and 00Z Aviation.

&&

.SHORT TERM...
/Updated at 0624 PM CDT Thu Mar 25 2021/

Long track damaging tornadoes have moved across Central Alabama
this afternoon. Significant damage has taken place. At this
writing, no tornado warnings are in effect. A Tornado Watch
remains in effect until 8 pm and may be extended.

So what now, a warm front was located just north of the area while
a cold front/trough was still back to the west. The latest RAP
analysis has SBCAPE values still over 2000 and will become even
more suppressed to the southern reaches the next few hours. A
rain induced boundary or axis of a mixed up atmosphere was west to
east across Central Alabama from TCL to ANB. SRH values will
slowly go down as the low level jet exits northward. So at this
time, it appears the greatest threat will reside south of a line
from Sumter County to Randolph County. The threat north of this
area is certainly not zero, and will keep a mention of severe
storms including tornadoes, but the threat is lower than earlier
this afternoon. So will make some changes to the graphics suite
but the overall trend in the forecast looks ok.

75

Previous short-term discussion:
/Updated at 450 AM CDT Thu Mar 25 2021/
Today through Friday.

So far this AM we have had widespread showers with embedded
thunderstorms as it spread NE across C AL. The activity has been
elevated and while we are watching for any rogue storms, severe
activity during the early morning hours should be marginal at
best until the warm front makes its way northward later today. We
have increased the severe threat in the NW half of C AL for this
afternoon and evening. This probably doesn't come as much of a
surprise as this system is ramping up to be significant there with
strong tornadoes a possibility. The SE half of C AL is a
different story. While we have a marginal threat this AM for
portions of C AL, for the rest of the afternoon and evening,
parameters are much lower in the SE counties with convection not
as likely there until later this evening. After the current
convection currently on the radar pushes N, we should have a
somewhat lull in activity in the SE.

In contrast, by around 11am, our warm front should be to the N of
the area. Models suggest some cellular activity will likely pop
up in the NW first. MUCAPE will not be lacking, but will be
highest in the west for this afternoon. 0-6km bulk shear will be
in ample supply across C AL. However, 0-1km shear will be
decidedly higher in the NW. Although amounts vary, guidance is in
agreement decreasing this low level shear significantly after 6z
as the bulk of the instability skirts to the NE. This will be not
only with the front moving across, but our negatively tilted upper
shortwave that is expected to be over the Arklatex ~18z today
expected to race off toward IL/IN by midnight tonight. With the
bulk of the activity in the SE counties expected for later this
evening, this greatly decreases the chance for severe weather for
them S of the I85 corridor. This is the reason for the sharp risk
gradient in our severe graphics. Timing is pretty similar to what
we had yesterday except possibly starting in the NW at 11am
instead of noon. The front is expected to make progress after
midnight with the risk for TS in the SE counties much lower for
the day on Friday with lower dew points moving in behind the
front.

08

.LONG TERM...
/Updated at 450 AM CDT Thu Mar 25 2021/
Friday night through Wednesday.

Rain chances should be minimal for Friday evening but increase
after midnight into the pre-dawn hours on Saturday with some
thunderstorms possible in the NW with shortwave activity. Rain
chances increase once again for Saturday into Sunday with the
approach of another frontal system number 2. However, the upper
dynamics still need to be worked out. The upper setup does not
show a negatively tilted system like front 1. However, we will
have warm and moist air waiting for this springtime front. While
some strong storms cannot be ruled out, will hold off adding
severe just yet with the weekend system. Extended guidance
diverges on timing and strength of the upper low/shortwave behind
the front for Mon/Tue time frame, so only going with low pops for
now. A third front approaches by end of the extended by Wednesday
with elevated shower and thunderstorm chances returning.

08

&&

.AVIATION...
00Z TAF Discussion.

Showers and thunderstorms will still affect the terminals the next
several hours until a cold front/trough moves through. Until then,
showers and thunderstorms with gradually lowering ceilings. It
appears the general trend will be for the ceilings to hold in the
MVFR range at 015-030. Winds will also be gusty at times even
outside convection. Low level winds will eventually lift north of
the area, reducing any LLWs and wind gusts. The northern terminals
will eventually become VFR by 15-18z while some clouds may hold on
near TOI and MGM. As the surface boundary moves through, winds
will go from south to west northwest.

75

&&

.FIRE WEATHER...

A moist air mass with high relative humidity values will develop
and continue through the weekend with multiple episodes of showers
and thunderstorms. A warm front will lift northward today and
produce numerous showers and a few thunderstorms. Southerly winds
will increase to 10 to 15 mph with higher gusts today as a strong
storm system approaches from the west. There is risk of severe
thunderstorms with tornadoes this afternoon and evening. Rain
chances are lower on Friday, but more showers and thunderstorms
are expected for over the weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     52  75  54  79  61 / 100  10  40  70  80
Anniston    57  78  59  82  63 / 100  10  40  60  60
Birmingham  55  76  60  81  64 / 100  10  50  70  80
Tuscaloosa  54  78  62  82  64 /  80  10  40  60  80
Calera      57  76  62  82  64 / 100  10  40  60  70
Auburn      63  76  64  82  64 /  80  30  20  30  20
Montgomery  64  78  65  85  67 /  90  20  20  30  30
Troy        65  80  66  85  67 /  80  40  20  20  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Wind Advisory until 10 PM CDT this evening for the following
counties: Autauga...Barbour...Bibb...Blount...Bullock...
Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne...
Coosa...Dallas...Elmore...Etowah...Fayette...Greene...Hale...
Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion...
Montgomery...Perry...Pickens...Pike...Randolph...Russell...
Shelby...St. Clair...Sumter...Talladega...Tallapoosa...
Tuscaloosa...Walker...Winston.

&&
Hazardous weather outlook, Mar 25, 5:04 AM CDT, 18 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
504 AM CDT Thu Mar 25 2021

ALZ011>015-017>050-261315-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
504 AM CDT Thu Mar 25 2021

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

A couple severe storm may occur this morning with a threat of a
couple tornadoes, damaging winds, and hail up to quarter size. This
morning threat is mainly for areas near and west of Interstate 65
through around 11 am.

A significant severe weather event is expected across much of
Central Alabama from around 11 am through midnight. The greatest
threat will be along and northwest of Interstate 59, where strong
tornadoes, damaging winds, and large hail will be possible. The
overall threat gradually decreases to the southeast of there.

A Wind Advisory is in effect from 11 AM through 10 PM for most of
Central Alabama excluding areas generally south of Interstate 85.
Sustained winds will be out of the south around 10 to 20 mph with
occasional gusts up to 40 mph outside of any thunderstorm activity,
especially in higher terrain areas.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Minor flooding may occur along portions of the Tombigbee and Black
Warrior River Basins this weekend and into early next week.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management is expected
on today into this evening.

08

In the hours before

Special weather statement, Mar 25, 7:48 PM CDT, 3 hours 32 minutes before
Special Weather Statement
National Weather Service Birmingham AL
748 PM CDT Thu Mar 25 2021

ALZ024-260115-
Jefferson AL-
748 PM CDT Thu Mar 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JEFFERSON COUNTY UNTIL
815 PM CDT...

At 748 PM CDT, Doppler radar was tracking a strong thunderstorm near
North Johns, or 8 miles west of Hueytown, moving northeast at 90 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Birmingham, Bessemer, Homewood, Mountain Brook, Trussville, Hueytown,
Gardendale, Irondale, Fairfield, Fultondale, Center Point, Pleasant
Grove, Clay, Pinson, Tarrant, Midfield, Adamsville, Argo, Brighton
and Kimberly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 100 AM CDT for central and
west central Alabama.

LAT...LON 3377 8665 3376 8654 3374 8654 3372 8653
      3366 8653 3362 8654 3329 8712 3331 8713
      3331 8716 3332 8716 3332 8718 3334 8718
      3334 8720 3336 8720 3338 8723 3339 8723
      3340 8725 3342 8727 3382 8672
TIME...MOT...LOC 0048Z 232DEG 79KT 3340 8714

32/Davis
Local storm report, Mar 25, 8:05 PM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
805 PM CDT THU MAR 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     FLASH FLOOD      5 ENE PLEASANT GAP      34.00N 85.44W
03/25/2021                   CHEROKEE           AL   EMERGENCY MNGR

            FLASH FLOODING ALONG HWY 411 AND CR 101.
            ADDITIONAL FLASH FLOODING WAS OBSERVED
            ACROSS THE COUNTY BETWEEN 410 PM AND 630 PM.
            REPORTED BY EMERGENCY MANAGER.

&&

CBD
Local storm report, Mar 25, 8:08 PM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
808 PM CDT THU MAR 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HEAVY RAIN       5 SW BROOKSVILLE        34.14N 86.54W
03/25/2021  M5.07 INCH       BLOUNT             AL   PUBLIC

            SPOTTER REPORTED OVER 5 INCHES OF RAIN AS OF
            6 PM. STILL RAINING HEAVY AT THE TIME.

&&

CBD
Local storm report, Mar 25, 8:14 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
814 PM CDT THU MAR 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TORNADO          4 N PIEDMONT            33.98N 85.62W
03/25/2021                   CHEROKEE           AL   EMERGENCY MNGR

            STRUCTURAL DAMAGE AND TREES DOWN. REPORTED
            BY EMA.

&&

CBD
Local storm report, Mar 25, 8:48 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
848 PM CDT THU MAR 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     TSTM WND DMG     2 ESE WATSON            33.63N 86.85W
03/25/2021                   JEFFERSON          AL   TRAINED SPOTTER

            LARGE PINE TREES DOWN ON POWERLINES. LIVE
            WIRES DOWN AND ROAD IMPASSABLE.

0955 AM     TSTM WND DMG     2 W INVERNESS           33.42N 86.74W
03/25/2021                   JEFFERSON          AL   LAW ENFORCEMENT

            CALDWELL MILL AT PAHOKEE TRACE IS BLOCKED BY
            DOWNED TREES.

0955 AM     HEAVY RAIN       1 WSW CHALKVILLE        33.66N 86.66W
03/25/2021  E1.50 INCH       JEFFERSON          AL   LAW ENFORCEMENT

            CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 1 S
            PINSON. FLOODING IN THE CENTER POINT/PINSON
            AREA. SWEENEY HOLLOW ROAD BETWEEN 25TH AVE.
            NW AND OAK SHADOW CIRCLE CLOSED BOTH WAYS.

1103 AM     HAIL             GORGAS                  33.67N 87.23W
03/25/2021  U0.50 INCH       WALKER             AL   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

1148 AM     HAIL             1 SSE GARDENDALE        33.64N 86.81W
03/25/2021  E1.00 INCH       JEFFERSON          AL   PUBLIC

            SOCIAL MEDIA VIDEO OF HAIL AT LEAST QUARTER
            SIZE NEAR GARDENDALE.

1158 AM     HAIL             1 WNW CHALKVILLE        33.68N 86.67W
03/25/2021  E1.00 INCH       JEFFERSON          AL   PUBLIC

            SOCIAL MEDIA PHOTOS OF QUARTER SIZE HAIL
            NEAR PINSON.

1219 PM     TORNADO          4 WNW PHIPPS            32.95N 87.56W
03/25/2021                   HALE               AL   OFFICIAL NWS OBS

            CONFIRMED TORNADO PER TDS OFF OF KBMX RADAR.

1254 PM     TORNADO          2 WNW WEST BLOCTON      33.13N 87.15W
03/25/2021                   BIBB               AL   OFFICIAL NWS OBS

            CONFIRMED TORNADO PER TDS OFF OF KBMX RADAR.

0107 PM     TORNADO          3 WNW RIVERSIDE         33.62N 86.25W
03/25/2021                   ST. CLAIR          AL   PUBLIC

            NUMEROUS TREES UPROOTED AND POWER LINES
            DOWNED ON OLD COAL CITY ROAD.

0119 PM     TORNADO          4 S BESSEMER AIRPORT    33.25N 86.92W
03/25/2021                   SHELBY             AL   OFFICIAL NWS OBS

            CONFIRMED TORNADO PER TDS OFF OF KBMX RADAR.

0130 PM     TSTM WND DMG     2 NE HELENA             33.31N 86.82W
03/25/2021                   SHELBY             AL   PUBLIC

            SEVERAL TREES UPROOTED AT THE PELHAM HIGH
            SCHOOL. POSSIBLE TORNADO.

0135 PM     TORNADO          1 NW HIGHLAND LAKES     33.40N 86.66W
03/25/2021                   SHELBY             AL   TRAINED SPOTTER

            NUMEROUS TREES UPROOTED NEAR HIGHWAY 280 AND
            DOUG BAKER BLVD. TREES BLOCKING HIGHWAY 280.

0135 PM     TORNADO          1 WNW HIGHLAND LAKES    33.40N 86.67W
03/25/2021                   SHELBY             AL   EMERGENCY MNGR

            NUMEROUS STRUCTURES REPORTED DAMAGED IN THE
            EAGLE POINT AND GREYSTONE SUBDIVISIONS.

0142 PM     TORNADO          OHATCHEE                33.79N 86.02W
03/25/2021                   CALHOUN            AL   BROADCAST MEDIA

            *** 5 FATAL ***
            SUBSTANTIAL DAMAGE TO PROPERTY AND HOMES IN
            THE CITY OF OHATCHEE. CORONER CONFIRMS 5
            FATALITIES. UPDATE FOR FATALITY COUNT.

0154 PM     TORNADO          SULPHUR SPRINGS         33.84N 85.87W
03/25/2021                   CALHOUN            AL   TRAINED SPOTTER

            SEVERAL HOMES DAMAGED ALONG OLD SURPHUR
            SPRINGS ROAD. NUMEROUS TREES AND POWER LINES
            DOWNED.

0237 PM     TORNADO          3 SSW NEELY HENRY DAM   33.74N 86.07W
03/25/2021                   CALHOUN            AL   OFFICIAL NWS OBS

            CONFIRMED TORNADO PER TDS OFF OF KBMX RADAR.

0253 PM     TORNADO          WELLINGTON              33.83N 85.90W
03/25/2021                   CALHOUN            AL   PUBLIC

            HOMES DAMAGED IN WELLINGTON.

0325 PM     TORNADO          4 N PIEDMONT            33.98N 85.62W
03/25/2021                   CHEROKEE           AL   EMERGENCY MNGR

            STRUCTURAL DAMAGE AND TREES DOWN. REPORTED
            BY EMA.

0410 PM     FLASH FLOOD      5 ENE PLEASANT GAP      34.00N 85.44W
03/25/2021                   CHEROKEE           AL   EMERGENCY MNGR

            FLASH FLOODING ALONG HWY 411 AND CR 101.
            ADDITIONAL FLASH FLOODING WAS OBSERVED
            ACROSS THE COUNTY BETWEEN 410 PM AND 630 PM.
            REPORTED BY EMERGENCY MANAGER.

0448 PM     TORNADO          1 WNW BIRMINGHAM RACE C 33.58N 86.68W
03/25/2021                   JEFFERSON          AL   BROADCAST MEDIA

            10-20 HOMES HEAVILY DAMAGED NEAR WILLOW LANE
            AND ROEBUCK FOREST DRIVE.

0454 PM     TSTM WND DMG     1 SSE CLOVERDALE        33.59N 86.71W
03/25/2021                   JEFFERSON          AL   PUBLIC

            TRESS UPROOTED IN THE CITY OF ROEBUCK.
            POSSIBLE TORNADO.

0509 PM     TORNADO          3 SW BRENT              32.91N 87.20W
03/25/2021                   BIBB               AL   BROADCAST MEDIA

            HOMES SIGNIFICANTLY DAMAGED ALONG BELCHER
            ROAD IN BRENT.

0542 PM     TORNADO          2 SE CALERA             33.08N 86.74W
03/25/2021                   SHELBY             AL   NWS EMPLOYEE

            TREES DOWN ALONG THE INTERSTATE NEAR MM229.
            REPORTED BY OFF DUTY NWS EMPLOYEE.

0556 PM     TORNADO          COLUMBIANA              33.18N 86.61W
03/25/2021                   SHELBY             AL   PUBLIC

            REPORT OF HOMES DAMAGED IN COLUMBIANA.
            RELAYED BY MEDIA.

0600 PM     HEAVY RAIN       5 SW BROOKSVILLE        34.14N 86.54W
03/25/2021  M5.07 INCH       BLOUNT             AL   PUBLIC

            SPOTTER REPORTED OVER 5 INCHES OF RAIN AS OF
            6 PM. STILL RAINING HEAVY AT THE TIME.

&&
Local storm report, Mar 25, 9:49 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
949 PM CDT THU MAR 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TORNADO          3 SW HIGGINS FERRY PARK 32.84N 86.49W
03/25/2021                   CHILTON            AL   EMERGENCY MNGR

            TDS DETECTED ON RADAR. MULTIPLE STRUCTURES
            DAMAGED ON CR 481 ON CARGILE CREEK.
            ADDITIONAL STRUCTURES WERE DAMAGED ALONG CR
            483 AND ON CR 720. NUMEROUS TREES WERE ALSO
            DOWNED.

&&

MAL

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 7:04 PM CDTSpecial Weather StatementBMXCalhoun26 min
Mar 25, 7:07 PM CDTTornado WarningBMXMarengo24 min
Mar 25, 7:10 PM CDTSpecial Weather StatementBMXHale50 min
Mar 25, 7:16 PM CDTSevere Thunderstorm WarningBMXGreene, Hale32 min
Mar 25, 7:17 PM CDTAreal Flood AdvisoryBMXCalhoun, Cherokee, Cleburne14 min
Mar 25, 7:31 PM CDTFlash Flood WarningBMXCalhoun, Cherokee, Cleburne3 hr
Mar 25, 7:34 PM CDTSevere Thunderstorm WarningBMXBibb, Tuscaloosa23 min
Mar 25, 7:48 PM CDTSpecial Weather StatementBMXJefferson27 min
Mar 25, 8:28 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, St. Clair28 min
Mar 25, 8:33 PM CDTSevere Thunderstorm WarningBMXChilton42 min
Mar 25, 8:51 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah, St. Clair25 min
Mar 25, 8:58 PM CDTSevere Thunderstorm WarningBMXCoosa49 min
Mar 25, 9:01 PM CDTRiver Flood WarningBMXBibb, Jefferson, Shelby24 hr
Mar 25, 9:04 PM CDTTornado WarningBMXChilton, Coosa32 min
Mar 25, 9:21 PM CDTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker12 hr
Mar 25, 9:23 PM CDTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker60 hr
Mar 25, 9:41 PM CDTRiver Flood WarningBMXGreene, Hale, Tuscaloosa24 hr
Mar 25, 9:44 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Tuscaloosa60 hr
Mar 25, 9:47 PM CDTRiver Flood WarningBMXSumter12 hr
Mar 25, 9:49 PM CDTRiver Flood WarningBMXGreene, Pickens, Sumter5 days
Mar 25, 9:51 PM CDTTornado WarningBMXChambers, Clay, Randolph, Tallapoosa54 min
Mar 25, 11:55 PM CDTRiver Flood WarningBMXCalhoun, Cherokee, Etowah, St. Clair58 hr
Mar 26, 5:26 AM CDTRiver Flood WarningBMXChilton, Coosa, Elmore, Shelby, Talladega4 days
Mar 26, 5:32 AM CDTAreal Flood WarningBMXCherokee6 days

Nearby

Areal Flood Warnings in Alabama, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.